| Model Number |
AS480 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This malfunction may potentially impact staining performance.No erroneous staining result was reported by the customer in connection with this incident.No patient or user harm was indicated.A1-a6: patient information has not been provided by the user.
Event or Problem Description
The china customer reported that when washing the needle, the liquid comes out of the needle diagonally with some slides being affected.The field service engineer (fse) inspected the instrument and replaced the probe which resolved this malfunction.The customer has recut and retested the slides on another instrument.The instrument is fully operational, within specification, and ready for the user.Diagnostics were not altered.No harm or patient impact was indicated.